In January I was prescribed Viibryd on top of Wellbutrin I was already taken & now here it is May & have gone from 150 to 190. All information I read regarding Viibryd tells me it doesn't cause weight gain but something has got to be going on. I've never gained weight like this even when my thyroid was all messed up before medication. It's just depressing trying to get into clothing just to go to work that you could wear a week ago & now can't. And available information would be greatly appreciated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2013 • 1 answer
I have been on wellbutrin and viibryd for about six months, and if I should miss a dose it's awful.?
Posted 6 Mar 2014 • 3 answers
Posted 12 Apr 2014 • 1 answer
Wellbutrin XL - Was On Paxil for 3 months gained weight Dr switched to Wellbutrin will this make me?
Posted 22 Jan 2016 • 2 answers
Posted 7 Aug 2016 • 0 answers